MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN

ABBOTT IRELAND ARCHITECT CEA; CARCINOEMBRYONIC ANTIGEN
Catalog Number 07K68-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported false decreased cea results when processing on the architect i2000sr for sid (b)(6).The initial result was 0.5 and retest was 22.0.Previous results were 15.6 and 8.5.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of complaint activity determined that there was normal complaint activity for the likely cause lot 90357fn00.Tracking and trending report review for the architect cea assay determined that there were no trends identified.Since no patient sample was available for testing, a serum-based panel of samples, which mimics a patient sample, was performed using a retained kit of lot 90357fn00; all specifications were met, and the lot performed acceptably.Field data was reviewed and determined the patient median result for lot 90357fn00 is comparable with other lots in the field.Manufacturing documentation was reviewed and did not identify any issues.Additionally, labeling was reviewed and sufficiently addresses the customer issue.Based on the investigation, no systemic issue or deficiency of the architect cea assay was identified.

Brand Name
ARCHITECT CEA
Common Device Name
CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8549033
Report Number3008344661-2019-00053
Device Sequence Number19265228
Product Code DHX
UDI-Device Identifier00380740014575
UDI-Public00380740014575
Combination Product (Y/N)N
PMA/510(K) Number
K990774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2020
Device Catalogue Number07K68-27
Device Lot Number90357FN00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LN 03M74-02; ARCHITECT I2000SR, LN 03M74-02; SERIAL (B)(4).; SERIAL (B)(4).